Interesting property of squares for certain numbers

この論文をさがす

著者

抄録

We have shown the interesting property of square of certain number, Eq. (8), holds in N=(k^m+1)-ary system for R which is multiple of K={√<k^m> for even m √<k^<m+1>> for odd m where k ≥ 2 and m ≥ 2 are integer.

We have shown the interesting property of square of certain number, Eq. (8), holds in N=(k^m+1)-ary system for R which is multiple of K={√<k^m> for even m √<k^<m+1>> for odd m where k ≥ 2 and m ≥ 2 are integer.

収録刊行物

  • 経営と情報 : 静岡県立大学・経営情報学部/学報

    経営と情報 : 静岡県立大学・経営情報学部/学報 6(1), 1-4, 1993-11-30

    静岡県立大学

各種コード

  • NII論文ID(NAID)
    110004615449
  • NII書誌ID(NCID)
    AN10118525
  • 本文言語コード
    ENG
  • 資料種別
    Departmental Bulletin Paper
  • ISSN
    09188215
  • データ提供元
    NII-ELS  IR 
ページトップへ